# SDR P2RA960002

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Mlg Ww
- Component: C232670011
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IN 'NORMAL', BRAKES GRAB EITHER LEFT OR RIGHT.  PEDAL OK IN 'ALTERNATE'.  TOWER REPORTED A LITLE SMOKE ON TAXI OUT IAH.  AIRCRAFT RETURNED TO RAMP - NR 5 TIRE ON INSPECTION SHOWED RUBBER RIBBONS ON CASE.  BRAKE TEMPS NORMAL.  INSPECTED ALL BRAKES IAW MM 32-42-00 - SYSTEM LEAK AND OPS CHECK GOOD. ROLLED NR 5 TIRE WHILE ON JACK - CHECKED GOOD.  REMOVED AND REPLACED O-RING ON SWIVEL UNDER SERVO VALVE.  LEAK CHECKED GOOD.  (X)
